MAUDE Adverse Event Report: VASCUTEK LTD. GELWEAVE; GELWEAVE BIFURCATE

VASCUTEK LTD. GELWEAVE; GELWEAVE BIFURCATE
Model Number 732010XL55
Medical Device Problem Codes Obstruction of Flow (2423); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
This event was reported to vascutek ltd via the panther study programme as follows: on (b)(6) 22 a gelweave bifurcate extra long graft was implanted to treat aorto-iliac stenosis.After procedure an occlusion of the right leg was detected.The patient underwent a thrombectomy of the right leg and femoro-popliteo-jambiere.The issue was considered resolved without sequalae.Patient recovered.The site has indicated that this event is possibly related to the procedure, device and patient pre-existing conditions.
 
Additional Manufacturer Narrative
Section h6 investigation findings: 3221 - no findings available - additional information about the event was requested from the study site on (b)(6) 2022.(b)(6) 2022-09-30, 2022-10-17; however no further information was provided investigation conclusions: 67 - no problem detected - review of the manufacturing records did not identify any problems with the device.4315 - cause not established - the root cause of the event could not be determined, due to lack of information provided.Patient recovered.Adverse event resolved without sequelae.Further action is not planned, however, the issue will be tracked and trended as part of the on-going complaints trending and reporting process and if an adverse trend develops action may be taken at that time.
 
Event or Problem Description
This report is being submitted as follow up #1 for mfg.Report # 9612515-2022-00013 to provide event closure information.

Brand Name
GELWEAVE
Common Device Name
GELWEAVE BIFURCATE
Manufacturer (Section D)
VASCUTEK LTD.
newmains avenue
inchinnan business park
renfrewshire PA4 9 RR
UK  PA4 9RR
Manufacturer (Section G)
VASCUTEK LTD.
newmains avenue
inchinnan business park
renfrewshire PA4 9 RR
UK   PA4 9RR
Manufacturer Contact
jason whittle
newmains avenue
inchinnan business park
renfrewshire PA4 9-RR
UK   PA4 9RR
MDR Report Key15435951
Report Number9612515-2022-00013
Device Sequence Number6071197
Product Code DSY
UDI-Device Identifier05037881107653
UDI-Public05037881107653
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K955230
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date01/31/2024
Device Model Number732010XL55
Device Catalogue Number732010XL55-G
Device Lot Number21658483
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2022
Supplement Date Received by Manufacturer08/23/2022
Initial Report FDA Received Date09/16/2022
Supplement Report FDA Received Date11/11/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale